Heavy flow, frantic mood changes, bleed through, anger
Patient :I was wondering if you could take birth control for about a year could you get immune to it? because my period was light with no cramps and the past three- four months it has been increasing with the flow and my emotion has been crazy.
Thanks for the query.
There is no such thing as developing an immunity to birth control medication. There could be a sudden hormonal imbalance in your body due to long term use of the pills or causes unknown which has lead to heavy bleeding and emotional swings. Fibroid uterus, endometriosis, endometrial hyperplasia could also be possible causes. Kindly consult your doctor for an examination, pap smear, ultrasound and a few blood tests to rule out the possibilities. You may need to alter the pill dosage or add an additional hormonal pill to control the bleeding.
Hope this helped.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.